# SDR CA030908002

- Difficulty date: September 2, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 5,441 hours
- Engine: Lyc IO540C4B5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1771703
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAXIIING THE AIRCRAFT FOR MAINTENANCE WE NOTICED HYDRAULIC FLUID ON THE FLOOR UNDER THE RT WING ROOT.  AFTER REMOVING THE BELLY PANEL FOR INSPECTION THE LEAK WAS FOUND TO BE LOCATED ABOUT 20 INCHES AFT OF THE LEADING EDGE OF THE RT WING WHERE THE LANDING GEAR HYDRAULIC EXTENSION LINE PN 1771703 IS CROSSED BY THE AILERON CABLE. INSUFFICIENT CLEARANCE BETWEEN THE HYDRAULIC LINE AND CABLE APPEAR TO HAVE ALLOWED FOR THE CABLE TO CHAFE THROUGH THE HYDRAULIC LINE. CLOSE CONSIDERATION WHILE INSPECTING THIS AREA SHOULD BE CARRIED OUT.
